Volume 2,
Issue 1, Pages 1 - 95 (June 2010) |
|
|
Articles 1 - 7 of 7 [ 1 ] |
|
DISINTEGRATION MAP OF A DISTRIBUTION VECTOR SPACE |
DISINTEGRATION MAP OF A DISTRIBUTION VECTOR SPACE
by: Mamour Sankhe
Page: 1 - 15
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 1 - 15 (June 2010)
Downloads: 258 Views: 710
|
|
SEQUENCES OF IDEMPOTENTS ASSOCIATED WITH SOME STRONGLY CONTINUOUS SEMIGROUPS |
SEQUENCES OF IDEMPOTENTS ASSOCIATED WITH SOME STRONGLY CONTINUOUS SEMIGROUPS
by: Bendaoud Zohra
Page: 17 - 32
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 17 - 32 (June 2010)
Downloads: 283 Views: 786
|
|
PACKING CONSTANT OF MUSIELAK-ORLICZ SEQUENCE SPACES |
PACKING CONSTANT OF MUSIELAK-ORLICZ SEQUENCE SPACES
by: Zhao Liang and Liu Xinbo
Page: 33 - 49
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 33 - 49 (June 2010)
Downloads: 263 Views: 866
|
|
OPTIMALITY IN THE BANACH-STEINHAUS THEOREM |
OPTIMALITY IN THE BANACH-STEINHAUS THEOREM
by: Charles Swartz
Page: 51 - 55
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 51 - 55 (June 2010)
Downloads: 285 Views: 835
|
|
A CRITICAL POINT THEOREM FOR NONCONTINUOUS FUNCTIONALS |
A CRITICAL POINT THEOREM FOR NONCONTINUOUS FUNCTIONALS
by: Rebecca Walo Omana and Issa Ramadhani
Page: 57 - 66
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 57 - 66 (June 2010)
Downloads: 265 Views: 937
|
|
m-PARTIAL ISOMETRIES ON HILBERT SPACES |
m-PARTIAL ISOMETRIES ON HILBERT SPACES
by: Adel Saddi and Ould Ahmed Mahmoud Sid Ahmed
Page: 67 - 83
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 67 - 83 (June 2010)
Downloads: 288 Views: 848
|
|
ANOTHER PROOF OF THE BISHOP-MACHADO THEOREM |
ANOTHER PROOF OF THE BISHOP-MACHADO THEOREM
by: B. Brosowski and A. R. Da Silva
Page: 85 - 95
International Journal of Functional Analysis, Operator Theory and Applications
Volume 2, Issue 1, Pages 85 - 95 (June 2010)
Downloads: 262 Views: 603
|
|
 |
|